# SDR DXTA2025030702571

- Difficulty date: March 3, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 5,592 hours, 4,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6401359500
- Part serial: 007689
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS WERE ILLUMINATED IN THE ARM POSISTION WITH ALL ELECTRICAL BUSES OPERATING NORMALLY. ATTEMPTED RESET PROCEDURE IN THE POH WITHOUT LUCK. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERIES. OPS CHECK GOOD. IAW PHENOM 300 AMM 33-52-01.
